Is Confusion A Side Effect Of Hydroxyzine?
I took 100 mgs of hydroxyzine. I could try less but that reaction with morning meds has me concerned. thank you
Increased serotonin out put is the possible reason for your symptoms.
Hi, thanks for asking from HCM
I can understand your concern. Hydroxyzine is an antihistaminic drug. The drug is commonly used for anxiety and sleep issues because of its strong antihistaminic action.
The drug helped in good sleep and anxiety but taking the doses of Venlafaxine and Lamotrigine resulted in nervousness, slight confusion etc. This probably happened because of increased serotonin output. This should pass spontaneously in about a week. You have taken high dose of Hydroxyzine and this is also the reason for the drug interaction.
If possible talk to your doctor and reduce the dose to 50-75 mg and you will feel better and no morning side effects will be seen.
Thanks. Take care
Hydroxyzine increased the serotonergic output.
Hello thanks for asking again
Yes high dose of drug along with concomitant use of Effexor probably resulted in increased serotonergic output and is the reason of side effects you are having.
High dose of hydroxyzine alone even can cause similar presentation. But in about a week you will develop tolerance to these side effects. No need to worry.